# SDR AALA201805259012

- Difficulty date: May 24, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 77,767 hours, 11,044 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE276000
- Part serial: 539562
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING JOB CARD 33C80052002, SERVICED FOUND R3 DOOR ASSIST BOTTLE PRESSURE LOW.  MAINTENANCE SERVICED THE BOTTLE AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
